Some Algebraic Properties of Regular Tree Transformations

Sarawut Phuapong, Nuthawud Sungtong

Abstract


A regular generalized hypersubstitutions is a mapping from \(\{f_{i} \mid i \in I \}\) to \(W_{\tau}(X)\) such that for every \(i \in I\), each of the variables \(x_{1},x_{2}, \ldots , x_{n_{i}}\) occur in \(\hat{\sigma}[f_{i}(x_{1}, x_{2},\ldots ,x_{n_{i}})]\). We use the extension of regular generalized hypersubstitutions to define tree transformations which is useful for abstract data type specifications in Theoretical Computer Science. In this paper, we study some algebraic properties of tree transformations.


Keywords


Generalized hypersubstitution; V-generalized transformation; Regular tree transformations

Full Text:

PDF

References


J. Płonka, Proper and inner hypersubstitutions of varieties, General Algebra and Ordered Sets, Proc. of the International Conference: Summer School on General Algebra and Ordered Sets 1994, Palacky University Olomouc 1994 (1994), 106 – 155.

K. Denecke, D. Lau, R. Pöschel and D. Schweigert, Hypersubstitutions, hyperequational classes and clones congruence, Contributions to General Algebras 7 (1991), 97 – 118.

S. Busaman, V-transformation of strong varieties of partial algebras, International Journal of Pure and Applied Mathematics 90(3) (2014), 297 – 308, DOI: 10.12732/ijpam.v90i3.4.

S. Leeratanavalee, Submonoids of generalized hypersubstitutions, Demonstratio Mathematica XL(1) (2007), 13 – 22, DOI: 10.1515/dema-2007-0103.

S. Leeratanavalee and K. Denecke, generalized hypersubstitutions and strongly solid varieties, in General Algebra and Applications, Proc of the “59 th Workshop on General Algebra”, “15 th Conference for Young Algebraists Potsdam 2000”, Shaker Verlag (2000), 135 – 145.

S. Leeratanavalee and K. Denecke, Generalized tree transformations defined by generalized hypersubstitutions, Scientiae Mathematicae Japonicae Online 6 (2002), 355 – 366.

S. Leeratanavalee and S. Phatchat, Pre-strongly solid andleft-edge(right-edge)-strongly solid varieties of semigroups, International Journal of Algebra 1(5) (2007), 205 – 226, DOI: 10.12988/ija.2007.07021.

S. Leeratanavalee, Submonoids of generalized hypersubstitutions, Demonstratio Mathematica XL(1) (2007), 12 – 22, DOI: 10.1515/dema-2007-0103.

S. Phuapong and S. Leeratanavalee, Generalized unsolid and generalized fluid varieties of algebras, Journal of Pure and Applied Mathematics: Advance and Applications 3(1) (2010), 65 – 86, DOI: 10.1142/S1793557110000295.




DOI: http://dx.doi.org/10.26713%2Fcma.v10i4.1273

Refbacks

  • There are currently no refbacks.


eISSN 0975-8607; pISSN 0976-5905